Stability of switched linear discrete-time descriptor systems: a new commutation condition

Guisheng ZHAI, Xuping XU, Daniel W.C. HO

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)1779-1788
JournalInternational Journal of Control
Volume85
Publication statusPublished - 2012 Nov 1

Cite this

Stability of switched linear discrete-time descriptor systems: a new commutation condition. / ZHAI, Guisheng; XU, Xuping; HO, Daniel W.C.

In: International Journal of Control, Vol. 85, 01.11.2012, p. 1779-1788.

Research output: Contribution to journalArticle

@article{22b7175df97e496e9f5da89a16a9a807,
title = "Stability of switched linear discrete-time descriptor systems: a new commutation condition",
author = "Guisheng ZHAI and Xuping XU and HO, {Daniel W.C.}",
year = "2012",
month = "11",
day = "1",
language = "English",
volume = "85",
pages = "1779--1788",
journal = "International Journal of Control",
issn = "0020-7179",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - Stability of switched linear discrete-time descriptor systems: a new commutation condition

AU - ZHAI, Guisheng

AU - XU, Xuping

AU - HO, Daniel W.C.

PY - 2012/11/1

Y1 - 2012/11/1

M3 - Article

VL - 85

SP - 1779

EP - 1788

JO - International Journal of Control

JF - International Journal of Control

SN - 0020-7179

ER -